MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CLOSUREFAST PROCEDURE PACK-LF

MEDLINE INDUSTRIES LP; CLOSUREFAST PROCEDURE PACK-LF
Catalog Number DYNJ0365463J
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6), the medical assistant was filling up the 10cc syringe from the cfp pack with lidocaine and noticed a leak from a long crack in the body of the syringe as she pushed the air out of the syringe.The device was not used on the patient.
 
Additional Manufacturer Narrative
According to the facility on (b)(6), the medical assistant was filling up the 10cc syringe from the cfp pack with lidocaine and noticed a leak from a long crack in the body of the syringe as she pushed the air out of the syringe.The device was not used on the patient.Another 10cc syringe from a replacement cfp procedure pack was used to complete the procedure.There was no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn: 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
CLOSUREFAST PROCEDURE PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20846193
Report Number1423395-2024-00508
Device Sequence Number3758084
Product Code FDE
UDI-Device Identifier40193489783873
UDI-Public40193489783873
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2024
Device Catalogue NumberDYNJ0365463J
Device Lot Number24CMH288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown